Publications Meetings The Profession Membership Programs Math Samplings Policy & Advocacy In the News About the AMS

Remote Access
Green Open Access
Mathematics of Computation
Mathematics of Computation
ISSN 1088-6842(online) ISSN 0025-5718(print)


Linear Chebyshev approximation of complex-valued functions

Authors: I. Barrodale, L. M. Delves and J. C. Mason
Journal: Math. Comp. 32 (1978), 853-863
MSC: Primary 65D15; Secondary 41A50
MathSciNet review: 0483298
Full-text PDF Free Access

Abstract | References | Similar Articles | Additional Information

Abstract: This paper is concerned with Chebyshev approximation by linear functions to complex-valued data. The problem is nonlinear, and we present a convergent algorithm for its solution. We also pose a related linear problem which is simple to solve, and which produces approximations which are near-best in the Chebyshev sense within a factor of $ \sqrt 2 $. Some numerical examples are provided.

References [Enhancements On Off] (What's this?)

Similar Articles

Retrieve articles in Mathematics of Computation with MSC: 65D15, 41A50

Retrieve articles in all journals with MSC: 65D15, 41A50

Additional Information

PII: S 0025-5718(1978)0483298-X
Article copyright: © Copyright 1978 American Mathematical Society

Comments: Email Webmaster

© Copyright , American Mathematical Society
Contact Us · Sitemap · Privacy Statement

Connect with us Facebook Twitter Google+ LinkedIn Instagram RSS feeds Blogs YouTube Podcasts Wikipedia